Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

When I Do Not Eat Every Few Hours, I Find That I Get Headaches And Feel Light Headed. Is It Normal?

When I Do Not Eat Every Few Hours, I Find That I Get Headaches And Feel Light Headed. Is It Normal?

I am currently on plasmoquin for 10 months now. Initially it used to make me nauseous and i had a loss of appetite. After 3 months, i was fine and eating. However, recently i have noticed that if i don't eat every few hours i begin to get headaches and feel light headed. Is this normal? Or is this related to the plasmoquin in any way?

A MyLupusTeam Member said:

I don't think it's the Plasmaquin because I've been on it for 22 years with no side effects. When I feel like this I eat dates it balances your blood sugar wuickly and safely. Otherwise check with your doc.

posted over 4 years ago
A MyLupusTeam Member said:

I don't believe it's the Plasmaquin I'm on it for 22 years, if you feel it start eat a couple of dates they balance your sugar..

posted over 4 years ago
A MyLupusTeam Member said:

Yes it happens to me too.but I do not think it is the plasmaquine.I am on it for 10 years. When I try to stop I get a flare. We must try to eat something small every 3 to 4 hours

posted over 4 years ago
A MyLupusTeam Member said:

Sounds like a blood sugar problem to me. Make sure you get some protein at every meal. Ask your doc to check your sugar.

posted over 4 years ago
A MyLupusTeam Member said:

Will do. Thank you

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in